Skip to Main content Skip to Navigation
Journal articles

Control design for discrete-time bilinear systems using the scalarized Schur complement

Abstract : In this paper, controller design for discrete time bilinear systems is investigated by using Sum of Squares (SOS) programming methods and quadratic Lyapunov functions. The class of rational polynomial controllers are considered, and necessary conditions on the degree of controller polynomials for quadratic stability are derived. Next, a scalarized version of the Schur complement is proposed. For controller design, the Lyapunov difference inequality is converted to a SOS problem, and an optimization problem is proposed to design a controller which maximizes the region of quadratic stability of the bilinear system. Input constraints can also be accounted for.
Document type :
Journal articles
Complete list of metadatas

Cited literature [34 references]  Display  Hide  Download

https://hal-centralesupelec.archives-ouvertes.fr/hal-01719796
Contributor : Sorin Olaru <>
Submitted on : Friday, March 6, 2020 - 9:39:16 AM
Last modification on : Wednesday, September 16, 2020 - 5:35:53 PM
Long-term archiving on: : Sunday, June 7, 2020 - 12:30:39 PM

File

bilinear_IJRNC_v4_accepted (1)...
Files produced by the author(s)

Identifiers

Citation

Mohsen Vatani, Morten Hovd, Sorin Olaru. Control design for discrete-time bilinear systems using the scalarized Schur complement. International Journal of Robust and Nonlinear Control, Wiley, 2017, 27 (18), pp.4492 - 4506. ⟨10.1002/rnc.3807⟩. ⟨hal-01719796⟩

Share

Metrics

Record views

331

Files downloads

204